# SDR 3PSR20150918004

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCE4N3
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: C6760
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE NDT INSPECTION, REQUIRED DURING THE O/H OF THE PROPELLER, A CRACK WAS FOUND ON THE FEATHERING SPRING,
